# SDR SWAA2023120727460

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 5,288 hours, 2,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PORTABLE FLASHLIGHT INOP FLIGHT DECK PORTABLE FLASHLIGHT INOP.  SECURED FLASHLIGHT IN HOLDER AND SEALED PER M/M 25-64-00.
